Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Generalized Theodorsen solution for singular integral equations of the airfoil class

Author: M. H. Williams
Journal: Quart. Appl. Math. 35 (1977), 213-224
MSC: Primary 76.45; Secondary 45E99
DOI: https://doi.org/10.1090/qam/464901
MathSciNet review: 464901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Theodorsen, General theory of aerodynamic instability and the mechanism of flutter, NACA Report 496, 1935
  • [2] H. G Küssner, Zusammenfassender Berich über den instationaeren Auftrieb von Fluegeln, Luftfahrtforschg. 13., 12, December 1936
  • [3] R. L. Bisplinghoff, H. Ashley, and R. L. Halfman, Aeroelasticity, Addison-Wesley, 1955
  • [4] M. H. Williams, The resolvent of singular integral equations, Quart. Appl. Math. 35 (1977/78), no. 1, 99–110. MR 0450912, https://doi.org/10.1090/S0033-569X-1977-0450912-2
  • [5] M. H. Williams, General theory of thin wings in inviscid parallel shear flows, Princeton University AMS Report 1269, March 1976
  • [6] High speed aerodynamics and jet propulsion, Vol. VI: General theory of high speed aerodynamics, W. R. Sears, ed., Princeton University Press, 1964
  • [7] W. P. Jones, Wind-tunnel wall interference effects on oscillating aerofoils in subsonic flow, British ARC R & M 2943, 1953
  • [8] S. E. Widnall, Unsteady loads on hydrofoils including free surface effects and cavitation, MIT Fluid Dyn. Res. Lab., Report 64-2, June 1964
  • [9] D. E. Williams, On the integral equations of two dimensional subsonic flutter derivative theory, British ARC. R & M. 3057, 1958
  • [10] M. Erdélyi et al., Higher transcendental functions, Vol. 1, McGraw-Hill, 1953

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.45, 45E99

Retrieve articles in all journals with MSC: 76.45, 45E99

Additional Information

DOI: https://doi.org/10.1090/qam/464901
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society